Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A compact prime listing

Author: Sol Weintraub
Journal: Math. Comp. 28 (1974), 855-857
MSC: Primary 10A25; Secondary 65A05
MathSciNet review: 0369235
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: A very compact listing of the primes to 100000 is given and applications to computer storage of primes is indicated.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25, 65A05

Retrieve articles in all journals with MSC: 10A25, 65A05

Additional Information

PII: S 0025-5718(1974)0369235-3
Keywords: Primes, prime counts, computer storage
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia